# SDR PCAA0402161

- Difficulty date: January 30, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 25,679 hours, 27,976 cycles
- Engine: Pwa PW120A
- Engine time: 31,668 hours, 35,460 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 311479203
- Condition: Faulty
- Location: Nr 2 Eng Ecc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, EXPERIENCED NR 2 ENGINE MANUAL CAUTION LIGHT.  REMOVED AND REPLACED NR 2 ELECTRONIC ENGINE CONTROL & RETURNED AIRCRAFT TO SERVICE.  THEN EXPERIENCED THE SAME CONDITION ON TAKEOFF ROLL.  MAINTENANCE FURTHER INVESTIGATED AND FOUND CORROSION ON THE ASSOCIATED CANNON PLUG IN THE RIGHT HAND WING ROOT AT P9811-J14.  CORROSION WAS CLEANED AND AIRCRAFT RETURNED TO SERVICE ON 31JAN04.  THEN FLIGHT 4006 HAD SAME CONDITION PRESENT DURING TAXI.  AIRCAFT WAS SCHEDULED FOR FERRY TO MIDDLETOWN MAINTENANCE.  AIRCRAFT THEN HAD TEST EQUIPMENT HOOKED UP & RAN ON SYSTEMS, MAINTENANCE REMOVED AND REPLACED ENGINE AIRFRAME SPIDER HARNESS.  ALL SYSTEMS OPS CHECKED GOOD & AIRCRAFT RETURNED TO SERVICE.
